# SDR FDEA202104120891

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,802 hours, 16,841 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: AEH7215501
- Condition: Damaged
- Location: Lt Inbd Flap
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE FL340, LEVEL TWO FLAP DISAG ALERT LEFT FLAPS DROOPING 1* OUTBOARD AND INITIALLY 5* INBOARD AND CONTINUED UNTIL DROOP WAS 11*.  WITH THE AUTOPILOT HOLDING THE IRCRAFT LEVEL THE CONTROL YOKE WAS DISPLACED A FEW DEGREES LEFT.  FLAP HANDLE WAS FULLY UP UNTIL CONFIGURING FOR LANDING.  ALERT CLEARED DESCENDING BELOW 18000FT.  HANDLE WAS STILL UP.  INSTALLED LH I/B FLAP TRANSMITTER BRACKET ASSY REF SMP.  RE-INSTALLED LH I/B FLAP POSITION TRANSMITTER REF AMM 27-54-04-4.  ADJUSTED LH I/B FLAP TRANSMITTER REF AMM 27-50-00-5.  IND ARE GOOD.  BOXES HAVE CLEARED.  STILL REQUIRES LLM CHECK.  PERFORMED AUTOFLIGHT/ AUTOLAND TEST ON FFC 1 AND 2 AND ALL TEST PASS REF M/M 22-00-00-5. OK FOR SERVICE.
